Jump to content
Important Survey - Please Participate ×

Help with taper and moral support


[je...]

Recommended Posts

I am very anxious to join this site as I am tapering from Valium used for 10+ years (never really high doses but doses nonetheless).  At start of this year I was up to 5mg valium, 3x day.  Have been tapering for the last 8 months and am down to 1mg Valium AM and 1mg Valium PM.  The hardest part for me is being VERY sensitive to meds.  I know I can get "healed" but need support for weaning these last 2mg (scary) steps.  I appreciate seeing that I am not alone with all the withdrawal symptoms - it helps lessen anxiety. This looks like a fantastic site.  Thanks for having it on the internet!  JEANERMOUSE
Link to comment
Share on other sites

 

Hello jeanermouse and welcome to Benzobuddies :hug:

 

I'm so glad you are here and at the same time so sorry that you need to be here. People experience all kinds of unexpected and sometimes difficult things in benzodiazepine withdrawal, which can happen after even short term use and taking only as prescribed.

 

It sounds like you have done great work on your taper already but I will go ahead and give you the general advice. For people that have taken benzodiazepines for more than a few months, a place to start tapering is to reduce your daily dose by 5-10% every 7-14 days. You can then adjust the taper depending on how you respond. Benzobuddies has a wealth of information and support for people experiencing tapering, withdrawal and recovery. The amount of information might feel overwhelming at first, so please keep in mind that you only need to walk your path, and dont worry too much about what you read in another person's experience.

 

A good source of information on benzodiazepines is The Ashton Manual

 

These places on the forum may be helpful to you:

 

General Taper Plans   

 

Withdrawal Support (during your taper)

 

Support Groups 

 

 

This is a friendly and open minded community of people who have experienced the many facets of benzodiazepine withdrawal, including many who have fully recovered and are staying to help others.  Feel free to post any questions that you have and members will share their experiences with you.

 

Members can respond best if they know your medication history. Please take a moment to create a signature line, listing your medication, dose and any relevant history.

Go to the top of the page and select Profile, then choose Forum Profile, insert drug history/timelines into the text box and click Change Profile.

 

With many good wishes for your recovery,

JKS

Link to comment
Share on other sites

×
×
  • Create New...